MathSciNet Relay Station
MathSciNet bibliographic data
MR1689333 37F25 (30D05 37E05 37E20 37F15 37F45)
Lyubich, Mikhail Feigenbaum-Coullet-Tresser universality and Milnor's hairiness conjecture. Ann. of Math. (2) 149 (1999), no. 2, 319–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement